UM

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2019,Volume: 82,Issue: 2,Page: 729-747
Authors:  Zhi-Wei Fang;  Michael K. Ng;  Hai-Wei Sun
Favorite |  | TC[WOS]:6 TC[Scopus]:9 | Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019,Volume: 97,Issue: 3,Page: 523-545
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
Analyzing complexity and fractality of glucose dynamics in a pregnant woman with type 2 diabetes under treatment Journal article
International Journal of Biological Sciences, 2019,Volume: 15,Issue: 11,Page: 2373-2380
Authors:  Chen X.;  Wang D.;  Lin J.;  Zhang T.;  Deng S.;  Huang L.;  Jin Y.;  Chen C.;  Zhang Z.;  Zheng J.;  Sun B.;  Bogdan P.;  Zhang X.D.
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/03
Complexity Analysis  Continuous Glucose Monitoring  Fractal Analysis  Multiscale Sample Entropy  Type 2 Diabetes With Pregnancy  
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei, Siu-Long;  Fan, Daoying;  Chen, Xu
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix  
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
Numerical Methods for Partial Differential Equations, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei,Siu Long;  Fan,Daoying;  Chen,Xu
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/11
circulant and skew-circulant representation of Toeplitz inversion  circulant preconditioner  fast Fourier transform  tempered fractional diffusion equations  Toeplitz matrix  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 76,Issue: 3,Page: 605-616
Authors:  Huang, Yun-Chi;  Lei, Siu-Long
Favorite |  | TC[WOS]:11 TC[Scopus]:12 | Submit date:2018/10/30
Block Lower Triangular Toeplitz Matrix With Dense Toeplitz Blocks  Circulant-and-skew-circulant Representation Of Toeplitz Matrix Inversion  Divide-and-conquer Strategy  Fast Fourier Transform  Time-space Fractional Partial Differential Equations  
Quaternion Fourier and linear canonical inversion theorems Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017,Volume: 40,Issue: 7,Page: 2421-2440
Authors:  Hu, Xiao-Xiao;  Kou, Kit Ian
Favorite |  | TC[WOS]:3 TC[Scopus]:6 | Submit date:2018/10/30
Inversion Theorem  Functions Of Bound Variation  Quaternion Fourier Transform  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
Fast ADI method for high dimensional fractional diffusion equations in conservative form with preconditioned strategy Journal article
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017,Volume: 73,Issue: 3,Page: 385-403
Authors:  Chou, Lot-Kei;  Lei, Siu-Long
Favorite |  | TC[WOS]:11 TC[Scopus]:11 | Submit date:2018/10/30
High Dimensional Two-sided Fractional Diffusion Equation  Alternating Direction Implicit Method  Approximate Inverse Preconditioner  Krylov Subspace Method  Superlinear Convergence  Fast Fourier Transform